Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Beck

Boundary regularity for elliptic problems with continuous coefficients

created by beck on 11 Nov 2009


Published Paper

Inserted: 11 nov 2009

Journal: J. Convex Anal.
Volume: 16
Number: 2
Pages: 287-320
Year: 2009


We consider weak solutions of second order nonlinear elliptic systems in divergence form or of quasi-convex variational integrals with continuous coefficients under superquadratic growth conditions. Via the method of $\mathcal{A}$-harmonic approximation we give a characterization of regular boundary points using and extending some new techniques recently developed by M. Foss & G. Mingione.


Credits | Cookie policy | HTML 5 | CSS 2.1